# SDR DU4R2009332

- Difficulty date: February 8, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 800-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 N/R 25660 DURING SCHEDULED INSPECTION, FOUND RT I/B SEAT TRACK HAD 6 EA. GOUGES AT BS 800 TO BS 820
